Easy bruising - any help?

Discussion in 'Fibromyalgia Main Forum' started by klarry, Jul 7, 2003.

  1. klarry

    klarry New Member

    I am currently taking low dose aspirin daily for overall health, and occasionally take Advil for headaches and stiffness. The doctor who recommended the aspirin regime said that it was perfectly safe to take it with Advil, as they are in the same "family".
    My problem is a tendency to easy bruising. I can get bruises on my arms and legs and not even be aware that I bumped into anything. Does anyone else experience this problem, and what do you do? I don't want to stop the aspirin because it is supposed to be good for the heart. Thank you one and all.
  2. AnnetteP

    AnnetteP New Member

    My dr. put me on 3,000 mg. (3g.) a day and that seems to work for my bruising...its completely gone on that amount. Before that, I could have up to 30 bruises at a time on my thighs. Recently though, I have only been taking 2,000 mg. and I noticed the bruising has returned, to its back to 3,000 mg. for me. If you have a sensitive stomach (which is probably not the case, since you take aspirin daily) Ester-C is gentler to the stomach, or even Rosehips.

    Hope this helps,
    Annette
  3. mamafurr

    mamafurr New Member



    <----this face reminds me of your post. i have always bruised easilly all of my life....also see my mono post.

    and boy does it hurt :(

    alice
  4. praisingHim

    praisingHim New Member

    My mom and I have always bruised very easily. Neither of us have ever had any health problems except with me and CFS. I have a huge bruise on my leg right now and have no idea how it got there. Not sure what to do to fix it. I have never really payed much attention to it.
  5. ssMarilyn

    ssMarilyn New Member

    I've had this problem as far back as I can remember. Bruising is one symptom of hypothyroidism, which the majority of us here seem to have. Bruising is also an indication of a shortage of Vitamin K in your body.

    Marilyn :)
  6. klarry

    klarry New Member

    Once again, you, my anonymous friends, have come to the rescue. I shall definitely investigate the aspirin, although as I said I am taking a baby dose. Like others of you, my bruising does seem to come in cycles. And I also have Hashimoto's thyroid disease. I've bruised all my life.